# SDR USAA2013091200005

- Difficulty date: September 11, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 40,581 hours, 14,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209000300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CORROSION FOUND ON FLOOR SUPPORT BETWEEN FRAMES 65 - 66, Y765. REPLACED FLOOR SUPPORT IAW SRM 51-74-00, 51-42-11, 53-00-14 & 51-75-12.
